PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 3 | 362-367
Tytuł artykułu

Extending analyticK-subanalytic functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Letg:U→ℝ (U open in ℝn) be an analytic and K-subanalytic (i. e. definable in ℝanK, whereK, the field of exponents, is any subfield ofℝ) function. Then the set of points, denoted Σ, whereg does not admit an analytic extension is K-subanalytic andg can be extended analytically to a neighbourhood of Ū\∑.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
3
Strony
362-367
Opis fizyczny
Daty
wydano
2004-06-01
online
2004-06-01
Twórcy
Bibliografia
  • [1] E. Bierstone: “Control of radii of convergence and extension of subanalytic functions,Proc. of the Amer. Math. Soc., Vol. 132, (2004), pp. 997–1003. http://dx.doi.org/10.1090/S0002-9939-03-07191-0
  • [2] E. Bierstone, P. Milman: “Semianalytic and subanalytic sets”,Inst. Hautes Études Sci. Publ. Math., Vol. 67, (1988), pp 5–42.
  • [3] L. van den Dries: “A generalization of the Tarski-Seidenberg theorem and some nondefinability results”,Bull. Amer. Math. Soc. (N. S.) Vol. 15, (1986), pp. 189–193. http://dx.doi.org/10.1090/S0273-0979-1986-15468-6
  • [4] L. van den Dries, C. Miller: “Extending Tamm's theorem”,Ann. Inst. Fourier, Grenoble, Vol. 44, (1994), pp. 1367–1395.
  • [5] L. van den Dries, C. Miller: “Geometric categories and o-minimal structures”,Duke Math. Journal, Vol. 84, (1996), pp. 497–540. http://dx.doi.org/10.1215/S0012-7094-96-08416-1
  • [6] J.-M. Lion, J.-Ph. Rolin: “Théorème de préparation pour les fonctions logarithmico-exponentielles”,Ann. Inst. Fourier, Grenoble, Vol. 47, (1997), 859–884.
  • [7] C. Miller: “Expansion of the real field with power functions”,Ann. Pure Appl. Logic, Vol. 68, (1994), pp. 79–84 http://dx.doi.org/10.1016/0168-0072(94)90048-5
  • [8] A. Piękosz: “K-subanalytic rectilinearization and uniformization”,Central European Journal of Mathematics, Vol. 1, (2003), pp. 441–456. http://dx.doi.org/10.2478/BF02475178
  • [9] J.-Cl. Tougeron: “Paramétrisations de petit chemins en géométrie analytique réele”,Singularities and differential equations (Warsaw 1993), Banach Center Publications, Vol. 33, (1996), pp. 421–436.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475232
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.